# SDR TIMA20150620002

- Difficulty date: June 20, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N422AX
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Aircraft time: 38,335 hours, 45,511 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH FOR LANDING, NOSE GEAR DOWN LIGHT FAILED TO ILLUMINATE.  ACFT LANDED UNEVENTFULLY.  UPON TOUCHDOWN THE NLG DOWN LIGHT ILLUMINATED.  INSPECTION REVEALED THE NLG DOWNLOCK SWITCH WAS OUT OF ADJUSTMENT.
